IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Motonori Nakamura (NII)
Vice Chair Toyokazu Akiyama (Kyoto Sangyo Univ.), Keisuke Ishibashi (NTT), Yutaka Nakamura (Kyushu Inst. of Tech.)
Secretary Masashi Eto (NICT), Yoshinori Kitatsuji (KDDI R&D Labs.)
Assistant Masatoshi Kakiuchi (NAIST), Kazuya Tsukamoto (Kyushu Inst. of Tech.), Tomoki Yoshihisa (Osaka Univ.), Hiroshi Yamamoto (Nagaoka Univ. of Tech.)

Conference Date Fri, Oct 12, 2012 09:55 - 16:25
Topics Network R & D Testbed Operation and Utilization, etc. 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Fri, Oct 12 PM 
09:55 - 11:40
  09:55-10:00 Opening ( 5 min. )
(1) 10:00-10:25 SINET4 update IA2012-24 Akitoshi Morishima (NII)
(2) 10:25-10:50 JGN-X and Its Evolution IA2012-25 Shinji Shimojo (NICT/Osaka Univ.), Eiji Kawai, Shinsuke Miwa (NICT)
(3) 10:50-11:15 Design and Implementation for distributed IaaS clouds
-- WIDE Cloud --
IA2012-26
Yuji Sekiya (Tokyo Univ.)
(4) 11:15-11:40 Status and Issues of APAN (Asia-Pacific Advanced Network) IA2012-27 Kazunori Konishi (APAN-JP)
  11:40-13:15 Lunch Break ( 95 min. )
Fri, Oct 12 PM 
13:15 - 14:55
(5) 13:15-13:40 New Science Researches in NICT Science Cloud Ken T. Murata, Hidenobu Watanabe, Kazunori Yamamoto (NICT)
(6) 13:40-14:05 A History-Based Job Scheduling Mechanism for the Vector Meta Computing IA2012-28 Yoshitomo Murata, Ryusuke Egawa, Hiroaki Kobayashi (Tohoku Univ.)
(7) 14:05-14:30 Introduction to the International Radio Telescope Project "ALMA" and Its Employed Network IA2012-29 Ken'Ichi Tatematsu, George Kosugi, Kohji Nakamura, Kyoko Ashitagawa (MAOJ), Hisao Uose (NTT-AT)
(8) 14:30-14:55 Importance of the wide area network in WLCG
-- Actual performance of ICEPP regional analysis center for LHC-ATLAS experiment --
IA2012-30
Tomoaki Nakamura, Tetsuro Mashimo, Nagataka Matsui, Hiroshi Sakamoto, Ikuo Ueda (Univ. of Tokyo)
  14:55-15:10 Break ( 15 min. )
Fri, Oct 12 PM 
15:10 - 16:25
(9) 15:10-15:35 Experiments at the X-ray free-electron laser facility SACLA in cooperation with the K computer IA2012-31 Takashi Sugimoto, Yasumasa Joti, Kou Mayama, Toru Ohata, Tatsuaki Sakamoto, Ryotaro Tanaka, Mitsuhiro Yamaga (JASRI), Takaki Hatsui (RIKEN/JASRI), Yutaka Ishikawa (Univ. Tokyo/RIKEN AICS), Toshihisa Kameyama, Motoyoshi Kurokawa, Fumiyoshi Shoji, Mitsuo Yokokawa (RIKEN AICS), Takeshi Nishikawa (FOCUS)
(10) 15:35-16:00 An Application of High-precision Network Monitoring Systems for Global Video Stremaing via Multiple R&E Networks IA2012-32 Seiki Kuwabara, Masanori Ogawara, Naohiro Kimura, Tatsuya Fujii, Michio Shimomura (NTT), Hisao Uose (NTT-AT)
(11) 16:00-16:25 Real-time Measurement of Mobile Network Quality Using Smart Phone and Consideration of Data Offloading to WiFi IA2012-33 Chie Hidano (KDDI R&D Labs), Hiroshi Yamamoto (NUT), Shigehiro Ano (KDDI R&D Labs), Katsuyuki Yamazaki (NUT)
  16:25-16:35 Student Awards ( 10 min. )
  16:35-16:45 Closing ( 10 min. )
  17:30-19:30 Reception ( 120 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
Tel/Fax: 0948-29-7652
E-:ia-bssion 


Last modified: 2012-10-10 15:09:25


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /  
 
 Go Top  Go Back   Prev IA Conf / Next IA Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan